# SDR NACA2022071000002

- Difficulty date: July 10, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,228 hours, 19,171 cycles
- System (JASC): 7100 · Powerplant System
- Part: Blades
- Condition: Abnormal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE #4 AND #6 BLADES WITH A NICK NEAR THE TIP. BLENDED RH ENGINE BLADE #6 BLADE WITHIN LIMITS IAW B767 AMM 72-31-02. DEFERRED DMI 72-31-02 ROUTINE SLIP TO MOC ACCOMPLISHMENT OF FPI WITHIN 50 FLIGHT HOURS, DUE TAT 107288@1447 7-10-22
